# SDR DALA12007240861

- Difficulty date: September 12, 2012
- Submitted: September 17, 2012
- Operation: Air carrier
- Aircraft: N770NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47758
- Aircraft time: 78,004 hours, 75,417 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1247-1258
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONGERON RIGHT BELOW APU EXHAUST DUCTING L14R BETWEEN BS 1230 TO 1247,  REMOVED LONGERON SPLICE, CUT OUT LONGERON AND REMOVED IAW SRM 53-02 FIG 18.  REPAIRED LONGERON IAW SRM 53-02 FIG 18.
